Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking birth control, ovarian cyst, symptoms of pregnancy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I am a 20 year old female currently taking birth control because of ovarian cysts lately I have been having pregnancy symptoms but not sure if I am pregnant or if it is my cysts. Can you help me and give some possible things that could be wrong?
Doctor :   Hi
Doctor :   What are your symptoms & since when do you have them?
User :   the symptoms started about a month ago with the constant headaches and it jus progessed every since then.
User :   I did have sex and screwed up on takin my birth control pills before or after this happened two weeks after my period so when i took my birth control like i should have i got my period right away but then when it was time for me to actually get my period i just spotted
Doctor :   When was your last menstruation?
User :   two weeks ago
Doctor :   Since you did get your menses after having intercourse, you are unlikely to be pregnant
Doctor :   Take a urine pregnancy test
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor